# SDR ASAA9910064

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091102
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - AFTER TEST FLIGHT CREW REPORTED THAT THE AFT CABIN OVERHEAD EMERGENCY LIGHT WOULD NOT ILLUMINATE.  REPLACED LIGHT ASSEMBLY AND LIGHT OPERATED NORMALLY.  (M)
